# SDR FDEA201904290965

- Difficulty date: April 29, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 73,246 hours, 27,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 146N53183
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR SHEAR WEB MAIN CARGO CABIN STA 1688 LBL 57. REMOVED CORROSION AT FLOOR SHEAR WEB STA 1688 LBL 57 IAW SRM 51-10-02-OG ORIGINAL MAT. 0.071", MATERIAL REMAINING 0.058", MATERIAL LOSS 0.013", EVALUATED AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51-1A, DETAIL III, FIG 101, FABRICATED AND INSTALLED DOUBLER AND FILLER REPAIR IAW SRM 53-60-51-2R, REP 2 ALT I FIG 201  APPLIED TOP COATED PARTS AND AREA IAW AMM 51-21-15-7.
